Title: Multiple orthogonal polynomials associated with the modified Bessel functions of the first kind
Authors: Coussement, E ×
Van Assche, Walter #
Issue Date: 2003
Publisher: Springer-verlag
Series Title: Constructive approximation vol:19 issue:2 pages:237-263
Abstract: We consider polynomials which are orthogonal with respect to weight functions, which are defined in terms of the modified Bessel function I-nu and which are related to the noncentral chi(2)-distribution. It turns out that it is the most convenient to use two weight functions with indices nu and nu + 1 and to study orthogonality with respect to these two weights simultaneously. We show that the corresponding multiple orthogonal polynomials of type I and type II exist and give several properties of these polynomials (differential properties, Rodrigues formula, explicit formulas, recurrence relation, differential equation, and generating functions).
ISSN: 0176-4276
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science